# SDR IPXA2023021591025

- Difficulty date: February 2, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 65,676 hours, 15,311 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: AGA70983
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C*MAJOR REPAIR* AFT CARGO AT STA Y= 1841 AND X=60 STEP-UP L/H SIDE FRAME HAS CORROSION.REPAIRED CORRODED FRAME IN AFT CARGO AT STA Y=1841 AND X=60 STEP-UP L/H SIDE IAW VTSAA EA 011-5360-01-A9826 I/R AND UPS EO MD11-5310-85990-A DATED 02/14/2023, FAA FORM 8100-9 SIGNED BY S. KANG (AR-605677) DATED 02/13/2023 (MAJOR)
